# SDR DALA1311620681

- Difficulty date: April 2, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL BENT AT CENTER AND GOUGED ON AFT END BETWEEN BS 1360-1380 BELOW S24R.  REPLACED INTERCOSTAL IAW 51-40-02, PG 7,21.
